# SDR BAQA088164

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,221 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: L771M40C1003
- Part serial: 0071
- Condition: Erratic
- Location: Triple Tach
- Part time: 147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR INDICATOR ERRATIC.  REPLACED WITH SERVICEABLE UNIT.
